# SDR SWAA2024103146203

- Difficulty date: October 7, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL; BS927-947; BL0; WL208; FWD HOLE CRACKED AND MARKED<[01] REMOVED AND REPLACED AFT CABIN INTERCOSTAL BS927-947; BL0; WL208 IAW SRM 51-40-02 AND DWG# 147A5400 REV: A
